MathSciNet Relay Station
MathSciNet bibliographic data
MR961739 28D20 (58F11)
Lind, D. A.; Ward, T. Automorphisms of solenoids and $p$-adic entropy. Ergodic Theory Dynam. Systems 8 (1988), no. 3, 411–419.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement